| Model Number |
2AF284 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Perforation of Vessels (2135); Cardiac Tamponade (2226)
| Date of Event |
08/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files showed at least eight applications were performed with balloon catheter 2af284 with lot 11346 and system notice 50008 ¿the system has detected a software error and stopped the injection¿ was triggered in the first application.In conclusion, the reported cardiac tamponade could not be confirmed through testing.There is no indication of relation of adverse event to the performance of the cryo device.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, the patients vitals signs decreased and cardiopulmonary resuscitation was initiated.A cardiac tamponade was noted and pericardiocentesis was performed.The patient required surgical intervention to repair a tear to the pulmonary vein resulting in an extended hospital stay and patient remains in the hospital on ventilation support with steady improvements.The case was aborted.No further patient complications have been reported as a result of this event.